Health Mart Infants’ Ibuprofen Concentrated Drops Berry Flavor – Ibuprofen
Health Mart Infants’ Ibuprofen Concentrated Drops temporarily reduces fever; relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. Containing 50 milligrams of ibuprofen per 1.5-milliliter dose, these pediatrician-recommended drops provide up to eight hours of relief from minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches. This berry-flavored formula is free of Gluten.
- For ages 6 months to 23 months.
- It lasts up to 8 hours.
- No high fructose corn syrup.
- This product does not contain directions or complete warnings for adult use.
- Do not give more than directed.
- Shake well before using.
- Find right dose on chart below.
- If possible, use weight to dose; otherwise, use age.
- Measure with the dosing device provided.
- Do not use with any other device.
- Dispense liquid slowly into the child’s mouth, toward the inner cheek.
- If needed, repeat dose every 6-8 hours.
- Do not use more than 4 times a day.
- Dosing chart: 12-17 lbs, 6-11 mos: 1.25 mL.
- 18-23 lbs, 12-23 mos: 1.875 mL.
- Do not use Infants Ibuprofen Concentrated Drops if printed neckband is broken or missing.
- See bottom of the box for lot number and expiration date.
- Under 6 months: ask a doctor.
- Store at 20-25 degrees (68-77 degrees F).
- Do not freeze.
Each 1.25 mL Contains: Ibuprofen 50 mg (NSAID [Nonsteroidal Anti-Inflammatory Drug])
Anhydrous Citric Acid; FD&C Red #40; Glycerin; Hypromellose; Natural and Artificial Berry Flavor; Polysorbate 80; Purified Water; Sodium Benzoate; Sorbitol Solution; Sucrose; Xanthan Gum
Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin.
Symptoms may include: Hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Stomach bleeding warning: Infants Ibuprofen Concentrated Drops contains an NSAID, which may cause severe stomach bleeding.
The chance is higher if your child: Has had stomach ulcers or bleeding problems; takes blood-thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); or takes more or for a longer time than directed.
Sore throat warning: Severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult the doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by the doctor.
Do not use: If the child has ever had an allergic reaction to ibuprofen or any other pain reliever/fever reducer; right before or after heart surgery.
Ask The Doctor:
Before use if: Stomach bleeding warning applies to your child; child has a history of stomach problems, such as heartburn; child has problems or serious side effects from taking pain relievers or fever reducers; or child has not been drinking fluids; child has lost a lot of fluids due to vomiting or diarrhea; child has high blood pressure, heart disease, liver cirrhosis, kidney disease; or child has asthma; child is taking a diuretic.
Ask a doctor or pharmacist before use if the child is: Under a doctor’s care for any serious condition; taking any other drug.
When using this product: Give with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed.
Stop use and ask a doctor if: Child experiences any of the following signs of stomach bleeding: feels faint, vomits blood, has bloody or black stools, has stomach pain that does not get better; the child does not get any relief within the first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days; redness or swelling is present in the painful area; any new symptoms appear. Keep Infants Ibuprofen Concentrated Drops out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222).
RN: 000298S00495H02, ZC: 000000, MCK: 3918018, UPC: 05256913258